# SDR HALA0700110

- Difficulty date: March 15, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 15,332 hours, 2,989 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1871
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 9,625 hours, 1,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 ENG STARTER LEAKING OIL.  REMOVED AND REPLACED NR 2 ENG STARTER PER AMM 80-11-01, LEAK AND SECURITY CHECK OK.
